Journal of Graph Theory

Cover image for Journal of Graph Theory

December 2003

Volume 44, Issue 4

Pages 251–311

    1. Light subgraphs in planar graphs of minimum degree 4 and edge-degree 9 (pages 261–295)

      B. Mohar, R. Škrekovski and H.-J. Voss

      Version of Record online: 3 NOV 2003 | DOI: 10.1002/jgt.10144

    2. Functions and line digraphs (pages 296–303)

      Amine El Sahili

      Version of Record online: 4 NOV 2003 | DOI: 10.1002/jgt.10146

    3. 4-regular graphs without cut-vertices having the same path layer matrix (pages 304–311)

      Yang Yuansheng, Lin Xiaohui, Chen Zhiqiang and Lu Weiming

      Version of Record online: 5 NOV 2003 | DOI: 10.1002/jgt.10147